Alert archive / Nevada / Flash Flood Warnings in 2025

Flash Flood Warning 112, NWS Las Vegas, NV

October 10, 2025Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Oct 10, 2025, 2:35 PM PDT for Clark County, Nevada. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2025, 2:35 PM PDT (21:35 UTC)
Expired
Oct 10, 2025, 7:45 PM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 56 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WGUS55 KVEF 102135
FFWVEF
NVC003-110045-
/O.NEW.KVEF.FF.W.0112.251010T2135Z-251011T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
235 PM PDT Fri Oct 10 2025

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  West Central Clark County in southern Nevada...

* Until 545 PM PDT.

* At 235 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Goodsprings and Sandy Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
      3587 11545 3583 11541 3577 11546

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AN
3 follow-up statements
231 
WGUS75 KVEF 102234
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
334 PM PDT Fri Oct 10 2025

NVC003-110045-
/O.CON.KVEF.FF.W.0112.000000T0000Z-251011T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
334 PM PDT Fri Oct 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT THIS 
AFTERNOON FOR WEST CENTRAL CLARK COUNTY...

At 334 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 1.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Goodsprings and Sandy Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
      3587 11545 3583 11541 3577 11546

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AN
927 
WGUS55 KVEF 110031
FFWVEF
NVC003-110245-
/O.EXT.KVEF.FF.W.0112.000000T0000Z-251011T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
531 PM PDT Fri Oct 10 2025

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  West Central Clark County in southern Nevada...

* Until 745 PM PDT.

* At 531 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Goodsprings and Sandy Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
      3587 11545 3583 11541 3577 11546

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AN
266 
WGUS75 KVEF 110240
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
740 PM PDT Fri Oct 10 2025

NVC003-110250-
/O.EXP.KVEF.FF.W.0112.000000T0000Z-251011T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
740 PM PDT Fri Oct 10 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM PDT THIS EVENING FOR 
WEST CENTRAL CLARK COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1100 PM PDT Saturday for a 
portion of southern Nevada.

&&

LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
      3587 11545 3583 11541 3577 11546

$$

Planz

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 12:28 PM PDT, 2 hours 7 minutes earlier. Its key messages:

  • * Scattered showers and storms continue a flash flood threat through Saturday, mainly for areas along and east of the Interstate 15 corridor. * Moisture and precipitation chances get flushed out on Sunday as a trough swings through, leaving below-normal temperatures in its wake. * Precipitation chances and gusty winds return mid-week as a more traditional cool-season, Pacific system approaches.
Area forecast discussion, Oct 10, 12:28 PM PDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1228 PM PDT Fri Oct 10 2025

.KEY MESSAGES...

* Scattered showers and storms continue a flash flood threat through
  Saturday, mainly for areas along and east of the Interstate 15
  corridor.

* Moisture and precipitation chances get flushed out on Sunday as a
  trough swings through, leaving below-normal temperatures in its
  wake.

* Precipitation chances and gusty winds return mid-week as a more
  traditional cool-season, Pacific system approaches.

&&

.DISCUSSION...through Thursday.

Scattered showers and storms continue today, largely confined to San
Bernardino, Clark, Lincoln, and Mohave counties. Like yesterday,
relatively strong flow aloft will keep precipitation moving off to
the northeast, so the ability for convection to train over the same
area is going to dictate the flash flood threat. This morning's
guidance suggests that the greatest potential for training storms is
broadly along the I-15 corridor. Satellite imagery shows widespread
clouds southeast of I-15, and notable breaks in the cloud cover
along and northwest of the interstate. These breaks should allow for
instability to develop along the corridor this afternoon, and the
differential heating boundary may act as a subtle forcing mechanism
for storms. Farther southeast, abundant clouds will limit
instability and likely keep precipitation in more of a stratiform
mode, thus tempering the flash flood threat. Storms should begin to
taper off after sunset this evening, but showers may linger
overnight. As the next trough begins to move in tomorrow, moisture
and precipitation chances get pushed into Mohave County and eastern
Lincoln County. A lingering, isolated flash flood threat (~10%)
persists, but will be lower than today's risk.

By Sunday, the aforementioned trough will have swung through the
area, scouring out moisture and leaving precipitation chances below
10% areawide. The drier airmass in its wake will also be notably
cooler, with highs on Sunday roughly 10 degrees lower than Saturday.
These below-normal temperatures are forecast to persist throughout
next week, especially with another trough set to dig along the
Pacific Coast. This system brings precipitation chances (20-50%) to
the western half of our CWA, with chances increasing as you head
west. In eastern Mohave County, the remnants of another tropical
system bring 20-40% PoPs on Monday, but the bulk of precipitation is
expected across central and southern Arizona.

&&

.AVIATION...For Harry Reid...For the 18Z Forecast Package...Outside
of convective influences, winds should remain light and follow
typical, daily patterns. Best chances for convective influences
appears to be between 21z and 06z as scattered showers and storms
develop in the vicinity. Chances for erratic outflow winds to reach
the terminal (~70%) are greater than odds of a storm moving directly
over the terminal (~40%). Outflow winds are most likely to be in the
20-30 knot range, but if a storm moves directly overhead, stronger
gusts will be possible in addition to brief MVFR/IFR conditions.
Scattered to broken clouds between 8-10kft today, with improving sky
conditions overnight.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...Scattered showers and
storms will be around once again today, mainly along and southeast
of the I-15 corridor but also in eastern Lincoln County. Convective
impacts will include gusty and erratic winds, brief MVFR/IFR
conditions, and scattered to broken clouds generally between 8-
10kft. Outside of convective influences, winds in these areas should
remain light and follow typical, daily patterns. Farther northwest,
sky conditions improve but gusty south winds of 20-30 knots are
forecast to return this afternoon.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION/AVIATION...Woods

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 5:16 PM PDTAreal Flood WarningVEFClark, Nye3 min
Oct 9, 5:19 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye3 hr
Oct 9, 8:12 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Lincoln, Nye3 hr
Oct 9, 8:32 PM PDTAreal Flood AdvisoryVEFLincoln3 hr
Oct 10, 2:13 PM PDTAreal Flood AdvisoryVEFClark3 hr
Oct 10, 3:17 PM PDTSevere Thunderstorm WarningVEFClark43 min
Oct 10, 3:38 PM PDTAreal Flood AdvisoryVEFClark5 hr
Oct 10, 3:56 PM PDTSevere Thunderstorm WarningVEFClark49 min
Oct 10, 4:40 PM PDTAreal Flood AdvisoryVEFClark3 hr
Oct 10, 4:44 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr

Nearby

Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.